# SDR GTIA9900055

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - OVERWING EMERGENCY EXIT LIGHTS (UPPER ONE'S) INOPERATIVE.  ALL FOUR OF THEM, FORWARD, AFT AND LEFT AND RIGHT.  REMOVED AND REPLACED BATTERY PACK PATTERNS AND OPERATION CHECKED IAW DC-9 MM 33-50-0.  NO DEFECTS NOTED AT THIS TIME.  (M)
